# SDR C77A2020012514069

- Difficulty date: October 30, 2019
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17086119001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CABIN FLOOR STRUCTURE: P/N 170-92907-001 LH PANEL SUPPORT, P/N 170-86181-005 RH PANEL SUPPORT, P/N 170-60259-001 FR90 RH OB GUSSET, P/N 170-86119-005 FR90 CENTER SPLICE, P/N 170-60257-001 FR90 LH IB GUSSET, P/N 170-92908 RH PANEL SUPPORT, P/N 170-91919-001 RH SHEAR PANEL. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR. WORK ORDER 2763525
